Alert archive / North Carolina / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 161, NWS Wakefield, VA

August 1, 2021Currituck County, North Carolina

NWS Wakefield, VA issued this severe thunderstorm warning at Aug 1, 2021, 1:05 PM EDT for Currituck County, North Carolina. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2021, 1:05 PM EDT (17:05 UTC)
Expired
Aug 1, 2021, 1:28 PM EDT
In force
23 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Currituck County, NC

The radar

The Norfolk radar (KAKQ), 142 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 1:07 PM EDTTSTM WND DMG1 Se Powells Point, NCOVER 50 POWER OUTAGES DUE TO STORM JUST TO THE NORTH OF POWELLS POINT. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 5.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2021-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2021-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

277 
WUUS51 KAKQ 011705
SVRAKQ
NCC053-011745-
/O.NEW.KAKQ.SV.W.0161.210801T1705Z-210801T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
105 PM EDT Sun Aug 1 2021

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Currituck County in northeastern North Carolina...

* Until 145 PM EDT.

* At 104 PM EDT, a severe thunderstorm was located over Point Harbor,
  or 9 miles south of Grandy, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Currituck County, including the following locations...
  Harbinger, Powells Point, Spot and Mamie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3609 7583 3613 7587 3614 7587 3614 7589
      3617 7589 3619 7588 3618 7579 3608 7577
      3608 7579 3607 7580
TIME...MOT...LOC 1704Z 275DEG 30KT 3612 7582 

HAIL...<.75IN
WIND...60MPH
 
$$

EI
1 follow-up statement
021 
WWUS51 KAKQ 011728
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
128 PM EDT Sun Aug 1 2021

NCC053-011738-
/O.CAN.KAKQ.SV.W.0161.000000T0000Z-210801T1745Z/
Currituck NC-
128 PM EDT Sun Aug 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CURRITUCK COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3609 7583 3613 7587 3614 7587 3614 7589
      3617 7589 3619 7588 3618 7579 3608 7577
      3608 7579 3607 7580
TIME...MOT...LOC 1726Z 275DEG 30KT 3610 7557 

$$

EI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 9:54 AM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Aug 1, 9:54 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
954 AM EDT Sun Aug 1 2021

.SYNOPSIS...
An area of low pressure will ride northeast along a nearly
stationary front over NC through this evening. Mainly dry
weather Monday will give way to unsettled conditions Tuesday
through Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 950 AM EDT Sunday...

Widespread coverage of SHRAS/SCT tstms so far this morning across
mainly central/srn/SE VA. Locally heavy rainfall has been the main
threat (1.82" here at AKQ earlier). Meanwhile...a frontal boundary
remains nearly stationary over NC this morning. Weak lo pres is
poised to rise ENE along that front through this afternoon. Atmos
continues to be stabilized N of VA-NC border...not confident
there will be enough push nwd of sufficient instability for
additional strong/svr convective late this morning/this
afternoon/early evening outside of far SE VA and across NE NC.
Have trimmed temps from central VA to the ENE due to expected
cloudiness. VRB-partly sunny far srn into SE VA and NE NC. Lo
pres exits coastal SE VA- NE NC early this evening pushing
trailing front S of the FA ending any SVR wx threat. Highs in
the u70s-l80s N and central portions of the FA...m-u80s far SE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
As of 940 AM EDT Sunday...

Showers and tstms will push out to sea later this evening, as
low pressure and its associated cold front exit also. Becoming
mostly clear or partly cloudy tonight with lows ranging from the
lower 60s to the lower 70s.

Sunny to mostly sunny and comfortable on Mon, as the frontal
boundary will be well SSE of the area and sfc high pressure
slides by to our north. Highs will be 80-85. Remaining dry for
early Mon night across extrm srn areas, before moisture starts
to increase from the SSE later Mon night into Tue night ahead
of upper level trough amplifying from the Great Lakes through
the OH/TN Valleys. This will result in increased/higher PoPs
over srn/SE portions of the region. Lows Mon night ranging from
the lower 60s to lower 70s. Highs on Tue will range from the mid
70s to near 80. Lows Tue night will range through the 60s to
near 70.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 420 AM EDT Sunday...

Uncertainty a plenty in the wx pattern from Wed into the
weekend across the area. There will be a battle between a
lingering trough to the W and bermuda high pressure off to the
E. A frontal boundary will be stuck in the vicinity of the
coast. Timing for moisture surges remains difficult. Right now,
the highest PoPs will be confined to Wed through Fri. Otherwise,
mainly variable clouds to mostly cloudy. Lows will range through
the 60s into the lower 70s. Highs on Wed and Thu in the upper
70s to lower 80s, in the lower to mid 80s Fri, and in the mid to
upper 80s Sat.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
As of 230 AM EDT Sunday...

Mainly VFR conditions early this morning, will become MVFR at
times today into this evening, as heavier showers and possible
tstms move through the region due to a series of low pressure
areas tracking along a frontal boundary over NC. IFR CIGs will
be briefly possible this morning, esply at RIC.

Scattered tstms (potentially strong/severe) are possible
(mainly at PHF/ORF/ECG) by late this morning into this evening.
Winds veer from the ESE early this morning, to the SE (and
eventually SW) during today. Speeds remain 5-10 kt, with a few
gusts of 15-20 kt possible this aftn.

Outlook...Mainly VFR conditions expected Mon into Mon evening,
with potential periodic flight restrictions possible again Tue
through at least Thu.

&&

.MARINE...
As of 340 AM EDT Sunday...

Weak low pressure is located over w-central NC early this
morning, and is expected to track ENE this morning and slide off
the coast by this afternoon. The wind is SE 5-10kt early this
morning, and is expected to increase to 10-15kt later this
morning, and even a solid 15kt for the Bay and ocean S of
Parramore Is. By this afternoon, the wind is expected to shift
to W or NW over the Bay, SW southern ocean, and SE northern
ocean with speeds of 10-15kt. Seas are 2-3ft early this morning,
and are expected to build to ~3ft today. Waves in the Bay are
1-2ft and expected to build to 2-3ft later this morning, then
subside to 1-2ft later this afternoon. Overall sub-SCA
conditions are expected today. However, showers and embedded
tstms are expected, and these could result in some stronger
convectively induced wind gusts.

A weak cold front will cross the coast later tonight with drier
air arriving from the NW. The wind is expected to become NNW
10-15kt later tonight into early Monday morning in the wake of
the cold front. The wind will then shift to NE and diminish to
5-10kt Monday afternoon as high pressure builds N of the region.
The front is expected to stall across the Carolinas Monday
night, with a series of low pressure systems developing in
vicinity of the Outer Banks throughout the middle of the week.
This will promote ENE flow prevailing at or below 15kt, but
could periodically become stronger. Seas are expected to range
from 2-3ft tonight into early next week (briefly 3-4ft early
Monday), and then build to 3-4ft by the middle of next week with
persistent onshore flow. Waves in the Bay are expected to be
1-2ft, 2-3ft late tonight into Monday morning, and remaining to
2-3ft in the Mouth of the Bay during the middle of the week,
with 1-2ft waves farther N in the Bay.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...TMG
NEAR TERM...ALB
SHORT TERM...ALB/TMG
LONG TERM...ALB/TMG
AVIATION...TMG
MARINE...AJZ
Hazardous weather outlook, Aug 1, 4:42 AM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
442 AM EDT Sun Aug 1 2021

NCZ012>017-030>032-102-VAZ087>089-092-093-095>098-100-523>525-020845-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Greensville-Sussex-Surry-
Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-York-Newport News-Hampton/Poquoson-
442 AM EDT Sun Aug 1 2021

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today into
this evening. Damaging wind gusts are the main threat, but a brief
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-VAZ048-060>062-064>069-075>086-090-099-509>522-020845-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-James City-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
442 AM EDT Sun Aug 1 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Isolated strong to severe thunderstorms are possible today into
this evening. Localized damaging wind gusts are the main threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 1, 10:09 AM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1009 AM EDT Sun Aug 1 2021

NCZ014-011500-
Gates-
1009 AM EDT Sun Aug 1 2021

...A STRONG THUNDERSTORM WILL AFFECT GATES COUNTY...

At 1008 AM EDT, a strong thunderstorm was located over Roduco, or
near Gatesville, moving east at 15 mph.

Wind gusts 40 to 50 mph are possible with this storm.

Rainfall amounts of 1 to 2 inches are possible with this storm.

This storm will be near...
  Gates around 1015 AM EDT.
  Gatesville around 1020 AM EDT.
  Sunbury around 1050 AM EDT.
  Corapeake around 1055 AM EDT.

Other locations impacted by this storm include Eure, Easons
Crossroads, Savage, Topsy, Drum Hill, Hazelton, Buckland, Sandy
Cross, Reynoldson and Trotville.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3640 7693 3641 7694 3655 7685 3655 7657
      3636 7653 3635 7656
TIME...MOT...LOC 1408Z 270DEG 15KT 3647 7681

ALB
Special weather statement, Aug 1, 10:10 AM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1010 AM EDT Sun Aug 1 2021

NCZ013-014-VAZ092-093-096-011500-
Hertford-Gates-Isle of Wight-Southampton-Suffolk-
1010 AM EDT Sun Aug 1 2021

...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHWESTERN
GATES...SOUTHWESTERN ISLE OF WIGHT...AND SOUTHAMPTON COUNTIES...THE
CITY OF FRANKLIN AND THE SOUTHWESTERN CITY OF SUFFOLK...

At 1009 AM EDT, thunderstorms with heavy rain were located along a
line extending from near Courtland to near Newsoms to Boykins.
Movement was east at 30 mph.

Wind gusts of 40 mph and rainfall amounts of up to 1 inch are
possible with these storms.

Locations impacted include...
Franklin, Windsor, Courtland, Boykins, Holland, Suffolk, Gates,
Newsoms, Como, Hunterdale, Sedley, Carrsville, Whaleyville, Capron,
Branchville, Vicksville, Topsy, Dort, Worrell and Sunbeam.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3653 7715 3654 7715 3655 7717 3654 7721
      3655 7725 3669 7727 3684 7714 3685 7667
      3662 7664 3646 7679
TIME...MOT...LOC 1409Z 271DEG 26KT 3675 7709 3666 7714 3658 7720

Butner
Special weather statement, Aug 1, 10:18 AM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1018 AM EDT Sun Aug 1 2021

NCZ012-013-011500-
Hertford-Northampton-
1018 AM EDT Sun Aug 1 2021

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTHAMPTON AND WESTERN
HERTFORD COUNTIES...

At 1018 AM EDT, a thunderstorm with heavy rain was located near
Garysburg, moving east at 30 mph.

Wind gusts of 40 mph and rainfall amounts of up to 1 inch are
possible with this storm.

Locations impacted include...
Roanoke Rapids, Ahoskie, Murfreesboro, Garysburg, Chowan University,
Gaston, Conway, Woodland, Seaboard, Como, Union, Weldon, Jackson,
Severn, Lasker, Milwaukee, Gum Forks, Menola, Mapleton and Pleasant
Grove.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3637 7755 3641 7755 3642 7756 3642 7759
      3644 7760 3645 7763 3648 7765 3648 7770
      3651 7770 3655 7761 3655 7728 3653 7698
      3627 7701
TIME...MOT...LOC 1418Z 277DEG 25KT 3646 7750

Butner
Special weather statement, Aug 1, 10:19 AM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1019 AM EDT Sun Aug 1 2021

NCZ014>016-032-011500-
Pasquotank-Camden-Gates-Perquimans-
1019 AM EDT Sun Aug 1 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PASQUOTANK...
NORTHWESTERN CAMDEN AND SOUTHEASTERN GATES COUNTIES...

At 1019 AM EDT, a strong thunderstorm was located near Hobbsville, or
near Sunbury, moving east at 20 mph.

Wind gusts 40 to 50 mph are possible with this storm.

Rainfall amounts of 1 to 2 inches are possible with this storm.

This storm will be near...
  Morgans Corner around 1050 AM EDT.
  South Mills around 1055 AM EDT.

Other locations impacted by this storm include Horseshoe, Lynchs
Corner, Pierceville, Acorn Hill, Peach, Whiteston, Parkville,
Nicanor, Sandy Cross and Johnsons Corner.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3634 7656 3635 7656 3636 7663 3646 7661
      3646 7624 3627 7633
TIME...MOT...LOC 1419Z 265DEG 18KT 3639 7655

ALB
Local storm report, Aug 1, 12:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1220 PM EDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     WATER SPOUT      1 ESE WATERLILY         36.38N 75.91W
08/01/2021                   ANZ633             NC   911 CALL CENTER

            TIME ESTIMATED. SEEN IN THE CURRITUCK SOUND
            OFF WATERLILLY ROAD.

&&

EI
Special weather statement, Aug 1, 12:58 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1258 PM EDT Sun Aug 1 2021

NCZ016-017-011745-
Camden-Western Currituck-
1258 PM EDT Sun Aug 1 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMDEN AND
SOUTHEASTERN CURRITUCK COUNTIES...

At 1257 PM EDT, a strong thunderstorm was located near Point Harbor,
or 8 miles south of Grandy, moving east at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Point Harbor, Jarvisburg, Harbinger, Powells Point, Spot and Mamie.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3611 7585 3614 7587 3614 7589 3617 7592
      3618 7594 3621 7598 3620 7596 3623 7595
      3620 7577 3620 7578 3619 7579 3618 7579
      3613 7576 3609 7575 3608 7579 3607 7580
TIME...MOT...LOC 1657Z 283DEG 30KT 3613 7590

EI

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:28 AM EDTSpecial Weather StatementAKQNorthampton47 min
Aug 1, 9:44 AM EDTSpecial Weather StatementAKQGates46 min
Aug 1, 10:09 AM EDTSpecial Weather StatementAKQGates51 min
Aug 1, 10:18 AM EDTSpecial Weather StatementAKQNorthampton42 min
Aug 1, 10:19 AM EDTSpecial Weather StatementAKQPasquotank41 min
Aug 1, 10:27 AM EDTSevere Thunderstorm WarningAKQCamden, Currituck, Gates, Pasquotank, Perquimans63 min
Aug 1, 10:43 AM EDTTornado WarningAKQCamden, Currituck, Pasquotank47 min
Aug 1, 11:07 AM EDTSevere Thunderstorm WarningAKQCamden, Currituck, Pasquotank, Perquimans53 min
Aug 1, 11:10 AM EDTTornado WarningAKQPasquotank, Perquimans35 min
Aug 1, 11:14 AM EDTTornado WarningAKQCamden, Currituck61 min
Aug 1, 11:17 AM EDTSevere Thunderstorm WarningAKQBertie, Chowan, Gates, Hertford43 min
Aug 1, 11:24 AM EDTTornado WarningAKQBertie, Chowan, Hertford36 min
Aug 1, 11:27 AM EDTTornado WarningAKQCamden, Pasquotank48 min
Aug 1, 11:48 AM EDTTornado WarningAKQChowan, Perquimans27 min
Aug 1, 12:09 PM EDTSevere Thunderstorm WarningAKQCamden, Currituck, Pasquotank, Perquimans36 min
Aug 1, 12:11 PM EDTSevere Thunderstorm WarningAKQCamden, Chowan, Pasquotank, Perquimans49 min
Aug 1, 12:15 PM EDTAreal Flood AdvisoryAKQCamden, Currituck, Pasquotank3 hr
Aug 1, 12:44 PM EDTAreal Flood AdvisoryAKQCamden, Chowan, Currituck, Pasquotank, Perquimans3 hr
Aug 1, 12:58 PM EDTSpecial Weather StatementAKQCurrituck47 min
Aug 1, 1:53 PM EDTSpecial Weather StatementAKQChowan22 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.